I have spoken to you before with regard to the Physical and Emotional effects of my Surgery.I hope you do not mind me asking your advice once again. It is now alost 9 months since my Surgery for OVCA . I know I will not be able to take any form of Hormones due to the tumours and therefore I really am struggling at times with the effects of this abrupt Menopause. I am glad the Cancer is away and would not want to promote growth of further cells.
Can I ask you once the BSO is performed do we produce any hormones elsewhere within the body for a time Post Surgery. What causes headaches almost like a feeling of pressure it comes and goes is it in relation to the drop in Oestrogen I have ben experiencing this cloudy dull headache over the left orbit temple area to the rear of the head.
The hormones in the body only last a few days after the ovaries are removed. Then they go down to menopausal levels. People who are overweight make some weaker estrogens in their fat cells. The adrenal glands also make some hormones that help these symptoms, but the absolute levels are much lower once the ovaries are removed.
If OVCA is ovarian cancer, talk with your doctor. Many types of ovarian cancer are not affected by estrogen and it is possible to take it. As for the headaches, I am not able to say what is causing them. Talk with your doctor and be sure the headache is not due to something unrelated to the sudden lack of estrogen. Also be sure to check your blood pressure. Things like yoga and relaxation techniques can be helpful if the headaches are due to tension. It all depends on the cause of them.
Machelle M. Seibel, MD
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.